# SDR UHLA2012012000016

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,214 hours, 13,190 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMED SIGN DOES NOT LINE UP IN VIEWING WINDOW AND GIRT BAR INDICATOR DOES NOT LINE UP.  ADJUSTED VISUAL INDICATOR FOR SLIDE ARM/DISARM, OPS CHECK GOOD IAW EMB 170 MM 52-42-02.
